# SDR AALA20111004TUL09

- Difficulty date: October 4, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 60,531 hours, 21,145 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR AT INNER CHORD UPPER HINGE IS CRACKED.  COMPLETED INSTALLATION OF REPAIR DOUBLER PER SRM 52-10-02 SEP2011 AND EA COMP 52-019510.
